Investigation of generalized solutions of optimal control problems with linear unbounded controls on the basis of multiple transformations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1919-1932 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1992_28_11_a9,
     author = {G. A. Kolokol'nikova},
     title = {Investigation of generalized solutions of optimal control problems with linear unbounded controls on the basis of multiple transformations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1919--1932},
     year = {1992},
     volume = {28},
     number = {11},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a9/}
}
TY  - JOUR
AU  - G. A. Kolokol'nikova
TI  - Investigation of generalized solutions of optimal control problems with linear unbounded controls on the basis of multiple transformations
JO  - Differencialʹnye uravneniâ
PY  - 1992
SP  - 1919
EP  - 1932
VL  - 28
IS  - 11
UR  - http://geodesic.mathdoc.fr/item/DE_1992_28_11_a9/
LA  - ru
ID  - DE_1992_28_11_a9
ER  - 
%0 Journal Article
%A G. A. Kolokol'nikova
%T Investigation of generalized solutions of optimal control problems with linear unbounded controls on the basis of multiple transformations
%J Differencialʹnye uravneniâ
%D 1992
%P 1919-1932
%V 28
%N 11
%U http://geodesic.mathdoc.fr/item/DE_1992_28_11_a9/
%G ru
%F DE_1992_28_11_a9
G. A. Kolokol'nikova. Investigation of generalized solutions of optimal control problems with linear unbounded controls on the basis of multiple transformations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1919-1932. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a9/